Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 125, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2005, 2:25 PM CDT for Williamson County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2005, 2:25 PM CDT (19:25 UTC)
- Expired
- Jun 8, 2005, 3:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Williamson County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1101 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:10 AM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jun 8, 9:10 AM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 910 AM CDT WED JUN 8 2005 .DISCUSSION... A WEAK H5 SHORTWAVE LOCATED NORTH-SOUTH ALONG THE CENTRAL MISSISSIPPI RIVER VALLEY IS DRIFTING EASTWARD AND SPARKING CONVECTIVE ACTIVITY OVER EASTERN MIDDLE TENNESSEE...WESTERN KENTUCKY AND NRN ALABAMA. MODELS INDICATE THAT THIS FEATURE WILL CONTINUE SLOWLY EASTWARD AND THEN BECOME QUASI-STATIONARY BEFORE LIFTING NWD EARLY FRI MORNING. MORNING SOUNDING SHOWING ABOUT 1900 CAPE WITH GOOD INSTABILITY INDICES. DONT EXPECT THE SAME KIND OF ACTIVITY AS LAST MONDAY WHEN WE HAD THE +4000 CAPE, BUT DO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO GRADUALLY FILL IN OVER THE AREA. SOUNDING SHOWS NO SHEAR IS AVAILABLE FOR SEVERE THUNDERSTORMS...BUT SOME STORMS MIGHT PULSE BRIEFLY TO SEVERE LEVELS. OF COURSE, THE LACK OF WIND IN THE SOUNDING ALSO MEANS THAT STORMS WILL MOVE RATHER SLOWLY AND THAT MIGHT LEAD TO ISOLATED HEAVY RAINFALL AND FLASH FLOODING. HAVE UPDATED ZONES TO REMOVE MAINLY AFTERNOON WORDING BUT LEFT POPS AND TEMPS ALONE. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && JLM
Hazardous weather outlook, Jun 8, 5:30 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED JUN 8 2005 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY DURING THE AFTERNOON AND EVENING. VERY MOIST AND UNSTABLE AIR WILL REMAIN OVER THE REGION ALONG WITH GENERALLY LIGHT WINDS. THE RESULT WILL BE SLOW MOVING THUNDERSTORMS WHICH COULD PRODUCE LOCALLY HEAVY DOWNPOURS. ISOLATED THUNDERSTORMS COULD BECOME SEVERE...MAINLY DURING THE PEAK HEATING OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE OF THE SAME IS EXPECTED EACH DAY...WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. AGAIN...THE STORMS WILL BE SLOW MOVING AND COULD PRODUCE LOCALLY HEAVY DOWNPOURS. ISOLATED THUNDERSTORMS COULD BECOME SEVERE...MAINLY DURING THE PEAK HEATING OF THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED FOR REPORTS OF ISOLATED SEVERE WEATHER OR FLASH FLOODING EACH DAY...MAINLY DURING THE AFTERNOON. HOWEVER...WIDESPREAD ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT EXPECTED. GIRODO
In the hours before
Local storm report, Jun 8, 12:50 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL ST. JOSEPH 35.03N 87.51W
06/08/2005 0.75 INCH LAWRENCE TN TRAINED SPOTTER
&&
MMURPHYLocal storm report, Jun 8, 1:07 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
107 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG ST. JOSEPH 35.03N 87.51W
06/08/2005 LAWRENCE TN LAW ENFORCEMENT
2 TREES DOWN IN ST. JOSEPH
&&
MMURPHYSpecial weather statement, Jun 8, 1:14 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 114 PM CDT WED JUN 8 2005 TNZ025-026-057-059-081900- CHEATHAM-DICKSON-HICKMAN-WILLIAMSON- 114 PM CDT WED JUN 8 2005 ...STRONG STORMS MOVING THROUGH DICKSON AND NORTHERN HICKMAN COUNTY... AT 114 PM...STRONG THUNDERSTORMS STRETCHED FROM 5 MILES WEST OF ASHLAND CITY SOUTHWARD THROUGH DICKSON. WIND GUSTS TO 45 MPH AND HAIL WILL BE POSSIBLE AS THIS LINE MOVES EAST AT 20 MPH. WIND SPEEDS OF THIS MAGNITUDE CAN CAUSE SHALLOW ROOTED TREES TO TOPPLE AS WELL AS TREE LIMBS TO SNAP. 21
Special weather statement, Jun 8, 1:53 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CDT WED JUN 8 2005 TNZ027-059-081935- DAVIDSON-WILLIAMSON- 153 PM CDT WED JUN 8 2005 ...STRONG STORMS MOVING THROUGH SOUTHWEST DAVIDSON AND INTO NORTHERN WILLIAMSON COUNTY... AT 152 PM...STRONG THUNDERSTORMS WERE LOCATED ALONG THE DAVIDSON AND WILLIAMSON COUNTY BORDER JUST TO THE SOUTH OF BELLEVUE. WIND GUSTS TO 45 MPH AND HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE AS THIS LINE MOVES SOUTHEAST AT 20 MPH. WIND SPEEDS OF THIS MAGNITUDE CAN CAUSE SHALLOW ROOTED TREES TO TOPPLE AS WELL AS TREE LIMBS TO SNAP. 21
Local storm report, Jun 8, 2:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 6 WSW BELLE MEADE 36.07N 86.95W
06/08/2005 DAVIDSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG HWY 100
&&
MMURPHYThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 29 min |
| Jun 8, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 28 min |
| Jun 8, 2:46 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 29 min |
| Jun 8, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 28 min |
| Jun 8, 3:19 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.